# SDR CALA2020102301205

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 69,483 hours, 24,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Angle
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 AND LBL 6.14 IS CRACKED.  SPT 5867698 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 AND LBL 6.  14 PER B737-700 SRM 51-40-02 AND ECRA 5714-01161 DATA WAS TRANSCRIBED FROM NR 5867698.  ACCOMPLISHED BY V900569 INSPECTED BY V0203 12 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION U354652 10-21 -2020 INSPECTION COMPLETED.
